# SDR SWAA2025021984610

- Difficulty date: January 9, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-010: AFT CARGO COMPARTMENT FLOOR PANEL 140AF IS CORRODED AT FASTENER HOLES<[01] EVALUATED CORROSION ON AFT CARGO COMPARTMENT FLOOR PANEL 140AF; FOUND TOTAL ACCUMULATED CORROSION DAMAGE TO BE MORE THAN THE 20IN ALLOWED; OUT OF LIMITS IAW SRM 53-00-53-1A-1 FABRICATION OF NEW PNL IAW AMM 25-52-01-201-801; TREATED IAW AMM 51-21-41-370-801 AND PRIMED IAW AMM 51-21-72-370-804 (WORK ACCOMPLISHED BY SETH BYAS EMPLOYEE NUMBER 38482);[02] VERIFIED ITEM 1  AUDIT C/W
